# SDR SWIA200210539

- Difficulty date: January 12, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 699 hours, 690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 01121H6880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL350 CO-PILOT'S WINDOW CRACKED.  REMOVED AND REPLACED RT SIDE WINDOW.
